Dubai Hair Doctor

Diet pills and hair loss?

There are many drugs of all types that have hair loss listed as a known side effect. However, without knowing the exact diet pill you are taking, it would be very difficult to determine if it actually does balding. If you are taking a weight loss pill and have recently started to notice hair loss, there is a chance that it may be the cause of the problem. You can check the side effects on the bottle, and decide to stop consumption from what you find there. If you are still on the fence, you should definitely see your physician as soon as possible before deciding on continuing use of the pills. Your physician will be able to diagnose what is causing your hair loss, and can help find an alternative weight loss solution if your diet pills are at fault

One thought on “Diet pills and hair loss?

  1. Takisha Brankovich says:

    A number of weight-loss pills are available at your local drugstore, supermarket or health food store. Even more options are available online. Most haven’t been proved effective, and some may be downright dangerous.;”

    Remember to find out more about our web-site

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

2018 Dubai Hair Doctor™. All Rights Reserved.